# SDR HALA2010060800245

- Difficulty date: June 8, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 32,035 hours, 6,085 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Warning Light
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RT ENG VALVE LIGHT ILLUMIATED WITH FUEL CONTROL UNIT IN RUN.  FOR MOST OF ENG START FF AIR PRESS NORMAL. STARTED RT ENG AT GATE.  OPS CK GOOD OF START VALVE, SPAR VALVE AND ENG VALVE.  NO FAULTS NOTED.  ENG RUN CK GOOD.  OK FOR SVC IAW AMM 71-00-00.
